MAUDE Adverse Event Report: Owen Mumford Limited Unifine Pentips Plus; pen needle

Owen Mumford Limited Unifine Pentips Plus; pen needle
Model Number AN 3840
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/28/2026
Type of Reportable Event Serious Injury

Brand Name
Unifine Pentips Plus
Common Device Name
pen needle
Manufacturer (Section D)
Owen Mumford Limited
primsdown industrial estate
worcester rd.
chipping norton, oxfordshire OX7 5 XP
UK  OX7 5XP
Manufacturer (Section G)
Owen Mumford Limited
primsdown industrial estate
worcester rd.
chipping norton, oxfordshire OX7 5 XP
UK   OX7 5XP
Manufacturer Contact
patty haney
1755 west oak commons ct.
marietta, GA 30062
+1(770)977-2226
MDR Report Key50889508
Report Number8021764-2026-00011
Device Sequence Number13431881
Product Code FMI
UDI-Device Identifier00384703840010
UDI-Public00384703840010
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K152339
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberAN 3840
Device Lot Number007578
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale